# SDR ASOA01048

- Difficulty date: April 24, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND CORROSION ON STRINGER 17 LEFT, FRAME 21.  MAINTENANCE REPAIRED CORROSION FOLLOWING EO 120-53-0156, WHICH OUTLINES PROCEDURES FOR FRAME 21 CORROSION REPAIR.  (M)
